# SDR 2004F00332

- Difficulty date: January 4, 2004
- Submitted: August 24, 2004
- Operation: Air carrier
- Aircraft: N910PG
- Make and model: Boeing 727-200
- Aircraft serial: 22606
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Deployed
- Location: R1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

AFTER PARKING, R1 SLIDE DEPLOYED INADVERTANTLY BY CREW AFTER PASSENGERS DEPLANED AND CLEANING CREW WAS ONBOARD.  REMOVED AND REPLACED SLIDE IAW BMM 25-60-15.  (M)
